# SDR DLL10971425

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EMERG LIGHT TRACK BATT PACK WEAK.  REPLACED EMERG LIGHT TRACK BATT PACK PER MM.
